Show simple item record

Uniqueness and comparison theorems for solutions of doubly nonlinear parabolic equations with nonstandard growth conditions

dc.contributor.authorAntontsev, Stanislav
dc.contributor.authorChipot, Michel
dc.contributor.authorShmarev Jigulev, Sergey 
dc.date.accessioned2013-08-27T09:56:27Z
dc.date.available2013-08-27T09:56:27Z
dc.date.issued2013
dc.identifier.citationCommunications on Pure and Applied Analysis, 12(4), p. 1527-1546 (2013); doi:10.3934/cpaa.2013.12.1527
dc.identifier.issn1534-0392
dc.identifier.issn1553-5258
dc.identifier.urihttp://hdl.handle.net/10651/18496
dc.format.extentp. 1527-1546
dc.language.isoeng
dc.relation.ispartofCommunications on Pure and Applied Analysis
dc.sourceSCOPUS
dc.titleUniqueness and comparison theorems for solutions of doubly nonlinear parabolic equations with nonstandard growth conditions
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local20130216
dc.identifier.doi10.3934/cpaa.2013.12.1527
dc.type.dcmitext
dc.relation.publisherversionhttp://dx.doi.org/10.3934/cpaa.2013.12.1527


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record